# SDR ABXA040005

- Difficulty date: November 28, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- Aircraft time: 53,560 hours, 24,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STA 1200 - 122 AND LONGERON 28 LEFT HAD CORROSION.  REMOVED CORROSION, FABRICATED, ALODINED, PRIMED AND INSTALLED REPAIR ANGLES IAW DC-8 SRM 51-1-8, 51-1-20D AND REA D853-48483MR.
